W. L. Gore & Associates, Inc. GORE® DrySeal Flex Introducer Sheath; Introducer, Catheter
Back to Search Results |
| Catalog Number |
DSF1233 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Perforation of Vessels (2135)
| Date of Event |
07/07/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The following was reported to gore:
on (b)(6) 2026, the patient underwent endovascular treatment for left common iliac artery enlargement after implantation of a non-gore stent graft (endurant).A gore® viabahn® endoprosthesis with heparin bioactive surface and gore® excluder® aaa endoprosthesis devices (iliac extender endoprosthesis and contralateral leg endoprosthesis) were planned to be implanted to extend the non-gore stent graft to the left external iliac artery.While a 12fr gore® dry seal flex introducer sheath was being advanced for stent graft implantation, the access vessel ruptured, resulting in bleeding.Temporary hemostasis was achieved, and the procedure was continued.After all devices had been implanted, the left common femoral artery was repaired surgically.Final angiography revealed no evidence of contrast extravasation from the access vessel injury, and blood flow was maintained.The procedure was then concluded.It was reported that there was severe tortuosity in the left external iliac artery and severe calcification in the left common femoral artery.The physician stated that the access vessel rupture occurred when the 12fr sheath passed through the severely tortuous segment.The physician further stated that the access vessel rupture may have occurred due to severe calcification and severe tortuosity.
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.